How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Rollins Your Own Question
Dr. C. Rollins
Dr. C. Rollins, Pharm. D.
Category: Pharmacy
Satisfied Customers: 666
Experience:  Knowledge in hormone replacement therapy, pediatrics, compounding, long term care, retail, hospice, etc.
74170494
Type Your Pharmacy Question Here...
Dr. C. Rollins is online now
A new question is answered every 9 seconds

My doctor recently decreased my dose of citalopram from 10mg

Customer Question

My doctor recently decreased my dose of citalopram from 10mg to 5mg. I was having strong heart palpitations and numbness in my arm. I am not one to take medicine in general. Will this decrease help with these alarming side effects or is it something more serious?
Submitted: 1 year ago.
Category: Pharmacy
Expert:  Dr. C. Rollins replied 1 year ago.

I don't think you symptoms are related to citalopram. I think you need a medication to better treat your anxiety. I would suggest a benzodiazapine such as xanax, ativan, or clonopin. Hopefully this fully answers your question once satisfied please rate my answer.

Expert:  Dr. Phil, MD replied 1 year ago.
Hello. I'm Dr. Phil, licensed and practicing Internal Medicine Physician. Excellent service is my goal.
Yes, it will this dose reduction will reduce the effects as long as it is related to the med
Expert:  Dr. Phil, MD replied 1 year ago.

just click reply to respond

Expert:  Dr. C. Rollins replied 1 year ago.

Let me know if you need additional help with this question. Once satisfied please rate my answer. Thanks.

Related Pharmacy Questions